MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. M2000SP INSTRUMENT E-SERIES; REAL TIME NUCLEIC ACID AMPLIFICATION SYSTEM

ABBOTT MOLECULAR, INC. M2000SP INSTRUMENT E-SERIES; REAL TIME NUCLEIC ACID AMPLIFICATION SYSTEM
Catalog Number 09K14-02
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is in process.A follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
The customer reported a leak from their liquid waste container on their m2000sp system.The customer reported a leak from their liquid waste container.The leak was under the instrument and on the floor in front of the instrument.The leak was occurring from the connector on the container lid of the liquid waste container.The customer reported that they could see that the rubber on the connector was breaking.The customer reported that they wore appropriate personal protective equipment (ppe) to clean up the leak.A technical application specialist (tas) ordered a new liquid waste assembly for the customer.The customer was able to install the correct parts and continue to utilize the instrument.The instrument was performing per specification and the customer accepted the instrument for routine use.There was no report of injury or actual exposure to the leak.There was no patient involvement as the leak was identified by the m2000sp system user.
 
Additional Manufacturer Narrative
Investigation into this complaint included a supporting information review, quality data review, and a complaint history review.The results of the investigation are summarized as follows: supporting information review: the m2000sp operations manual 200681-109-march 2016, was reviewed.Review concluded the manual contains: biosafety procedures and biological and safety warnings are provided throughout the manual.Warnings regarding the risk of potentially infectious materials and caution to utilize appropriate biohazard precautions were found in the daily maintenance section.Section 8 contains general information about biological hazards, chemical hazards, and spill clean up.Use of appropriate ppe (personal protective equipment) was stressed.Section 8 additional has cleansing procedures for biohazardous exposure.Quality data review: a search of nonconformance and capa records was performed related to the m2000sp instrument base list number 09k14.The query for base 09k14 revealed no records associated with base 9k14 and the reported issue.Complaint history review: a complaint search was performed to identify any similar complaints to the ticket being investigated.Complaint trending was performed and did not identify a trend violation.A product deficiency was not identified by this evaluation.Based on the results of the investigation, a product deficiency was not identified for the m2000sp instrument, list 09k14-02.

Brand Name
M2000SP INSTRUMENT E-SERIES
Common Device Name
REAL TIME NUCLEIC ACID AMPLIFICATION SYSTEM
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
albert chianello
1300 e. touhy ave.
des plaines, IL 60018-3315
MDR Report Key19575546
Report Number3005248192-2024-00111
Device Sequence Number15556119
Product Code OOI
UDI-Device Identifier00884999031753
UDI-Public(01)00884999031753(240)09K14-02
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number09K14-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown